# SDR DALA2021072704215

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 71,227 hours, 29,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7299478) DURING INSPECTION FOUND O/H EMER LIGHT DAMAGED AFT SIGN PLATE MISSING AT ROW 22. REPAIRED SIGN PLATE & INSTALLED NEW EXIT SIGN, CHK'S NORMAL.REF. B737 AMM 33-51.
